# SDR REXA2022071401593

- Difficulty date: July 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 28,128 hours, 19,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FWD CABIN CEILING AND SERVICE DOOR EXTERIOR ARE VERY DIM.  	FOUND ESPU BATTERY PACK PS36 DISCHARGED TO 0.95 VOLTS. REMOVED AND REPLACED BATTERY CHARGER ASSY IAW CRJ 900 AMM 33-51-17. OPS TEST GOOD. REPLACED BATTERY PACK PS36 IAW CRJ 900 AMM 33-51-17. OPS TEST GOOD.  BATTERY P/N OFF/ON 2013-1ASMI S/N OFF 13570 S/N ON 14727 CHARGER P/N OFF/ON 11-0049 S/N OFF 23220 S/N ON 15844
